# SDR SWIA201541673

- Difficulty date: November 28, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 30,696 hours, 28,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FWD FRAME AT FS 364 HAS CORROSION JUST ON FWD FACE OF FRAME.  REPAIRED FRAME IAW EA. PERFORMED PRESSURIZATION LEAK CHECK IAW SRM.  LEAK CHECK GOOD.
